DOI 10.1590/s0004-27492013000500012
Hemorrhagic choroidal detachment after use of anti-glaucomatous eye drops: case report.
Аннотация
Eighty-two-year-old patient with a pacemaker using warfarin due to arrhythmia and having an intraocular lens in the right eye, developed spontaneous hemorrhagic choroidal detachment one day after the use of combined preparation of 0.5% timolol maleate and 0.004% travoprost, due to primary open-angle glaucoma. Hemorrhagic detachment was detected by anterior and posterior segment examination, as well as B-scan ultrasonography. After the detachment, excessive increased intraocular pressure was controlled with oral carbonic anhydrase inhibitor, cycloplegic and steroid therapy. After four months, visual acuity was 20/20 and the intraocular pressure was under control with 0.5% timolol maleate and 1% brinzolamide. Controlled reduction of the intraocular pressure should be considered, particularly in older patients under anticoagulant therapy and that had undergone prior ocular surgery.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.